Journal of Symbolic Logic

Review: A. Heyting, Intuitionism in Mathematics

Alonzo Church

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 40, Issue 3 (1975), 472.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739529

JSTOR
links.jstor.org

Citation

Church, Alonzo. Review: A. Heyting, Intuitionism in Mathematics. J. Symbolic Logic 40 (1975), no. 3, 472. https://projecteuclid.org/euclid.jsl/1183739529


Export citation